Journal of Siberian Federal University. Mathematics & Physics / Another Proof of Puiseux’s Theorem on Algebraic Functions

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2025 18 (2)
Authors
Buzurnyy, Maxim I.; Lopatin, Ilya A.
Contact information
Buzurnyy, Maxim I. : Siberian Federal University Krasnoyarsk, Russian Federation; ; Lopatin, Ilya A.: Siberian Federal University Krasnoyarsk, Russian Federation;
Keywords
Newton diagram; Puiseux series; singular point; Weierstrass polynomial
Abstract

The paper gives a simpler proof of Puiseau’s theorem on the algebraic function for polyno- mials of a special form

Pages
281–286
EDN
UCXSVG
Paper at repository of SibFU
https://elib.sfu-kras.ru/handle/2311/154452